# SDR MALA000153

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 2710 · Aileron Control System
- Part: Vibration
- Condition: Detected
- Location: Aileron
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIOLENT SHAKING OF A/C FELT BY ALL CREW MEMBERS AND PASSENGERS.  OCCURRED IN TURNS A/S 160KTS ON CLIMBING OUT OF DTW 2ND PT INTO APN CLEAN CONFIG.  MX INSPECTED A/C AND OPENED PANELS 152BB, 151DB, 631AT, 531AT, ALL CHECKS GOOD.  REMOVED AND REINSTALLED RT AND LT CENTERING SPRING MECHANISM ROD HARDWARE.  ALL CHECKS GOOD.  TEST FLIGHT IS SATISFACTORY.  PERFORMED POST FLIGHT WALK, ALL CHECKS GOOD.  PLANE IS SAFE TO RETURN TO SERVICE.
